# SDR DHL2006804525

- Difficulty date: February 3, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 83,105 hours, 30,019 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Maint Error
- Location: Bs 742
- Part time: 83,105 hours, 30,019 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FLOORBEAM HOLE MISDRILLED STA 742.250 RBL 32.5 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 01-31-06, DWG AA66-53-R01 REV IR DATED 01-16-06.  CUT OUT DAMAGED SECTION AND FABRICATED REPAIR ANGLE AND FILLER (EXTRUSION 7075T6511 0.125") IAW DWG AA66-53-R01.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW DWG AA66-53-R01, SRM 51-1-20D, SRM 51-3-1 (TORQUE).
